English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19106635      Online Users : 341
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16710

Title: An Improved Stability Criterion with Application to the Arneodo-Coullet-Tresser Map
Authors: Du, B. S.;Hsiau, Shoou-Ren;Li, M. C.;Malkin, M.
Contributors: 數學系
Keywords: Bifurcations;Discrete dynamical systems;Stability
Date: 2007-12
Issue Date: 2013-06-05T07:41:11Z
Publisher: Mathematical Society of the Rep. of China
Abstract: We give a criterion of discrete stability for polynomials of degree n ≤ 4 in terms of polynomial inequalities which contain linear inequalities and only one inequality of degree n-1. The result then applies to study stability regions for fixed points of the Arneodo-Coullet-Tresser maps.
Relation: Taiwanese Journal of Mathematics, 11(5): 1369-1382
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback